Alert archive / Illinois / Tornado Warnings in 2025
Tornado Warning 69, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Apr 2, 2025, 7:54 PM CDT for 6 counties in Illinois. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2025, 7:54 PM CDT (00:54 UTC)
- Expired
- Apr 2, 2025, 8:45 PM CDT
- In force
- 51 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.0 in
Counties Gallatin County, IL, Hardin County, IL, Johnson County, IL, Pope County, IL, Saline County, IL, Williamson County, IL
The radar
The Evansville,IN radar (KVWX), 76 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 7:56 PM CDT | FUNNEL CLOUD | Simpson, IL | Wall cloud reported. |
| Apr 2, 8:14 PM CDT | TORNADO | 4 Nw Equality, IL | A brief EF-1 tornado began just southeast of Eldorado, IL, along Highway 142 at Grayson Lane. Moving northeast, it crossed from Saline County into Gallatin County before ending just north of the Elba community along Zion Cemetery Road. Long its path, the torna |
| Apr 2, 8:23 PM CDT | TORNADO | 5 Ne Ridgway, IL | This tornado began about 5.6 miles southwest of New Haven and traveled northeast where it caused some shingle and siding damage to a few homes. As it continued northeast and crossed Shawneetown New Haven road, it severely damaged a large barn. Some isolated tr |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 2:52 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.9 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1447 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1501 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 418 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 15.1
The text
As transmitted.
070
WFUS53 KPAH 030054
TORPAH
ILC059-069-087-151-165-199-030145-
/O.NEW.KPAH.TO.W.0069.250403T0054Z-250403T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
754 PM CDT Wed Apr 2 2025
The National Weather Service in Paducah has issued a
* Tornado Warning for...
Northwestern Hardin County in southern Illinois...
Northern Pope County in southern Illinois...
Northeastern Johnson County in southern Illinois...
Southeastern Williamson County in southern Illinois...
Saline County in southern Illinois...
Gallatin County in southern Illinois...
* Until 845 PM CDT.
* At 753 PM CDT, tornado producing storms were located along a line
extending from Marion to 6 miles southeast of Creal Springs to near
Vienna, moving northeast at 45 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Radar confirmed tornado. This line of storms has a
history of producing tornadoes! Take shelter immediately!
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These tornadic storms will be near...
Carrier Mills and Harrisburg around 800 PM CDT.
Galatia around 810 PM CDT.
Eldorado around 815 PM CDT.
Equality around 820 PM CDT.
Ridgway around 825 PM CDT.
Shawneetown around 830 PM CDT.
Other locations impacted by these tornadic storms include Old
Shawneetown, Stonefort, Omaha, Karbers Ridge, Muddy, Raleigh, New
Burnside, Junction, Eddyville, and Simpson.
This includes Interstate 24 in Illinois near Mile Marker 15.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3789 8810 3788 8808 3785 8806 3783 8807
3782 8809 3780 8808 3771 8812 3766 8816
3760 8816 3742 8888 3758 8886 3771 8894
3784 8871 3791 8838
TIME...MOT...LOC 0053Z 241DEG 41KT 3773 8890 3757 8874 3738 8890
TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN
$$
DWS2 follow-up statements
038
WWUS53 KPAH 030108
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
808 PM CDT Wed Apr 2 2025
ILC087-199-030118-
/O.CAN.KPAH.TO.W.0069.000000T0000Z-250403T0145Z/
Johnson IL-Williamson IL-
808 PM CDT Wed Apr 2 2025
...THE TORNADO WARNING FOR NORTHEASTERN JOHNSON AND SOUTHEASTERN
WILLIAMSON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for southern,
south central and southeastern Illinois...southwestern Indiana...and
northwestern Kentucky.
&&
LAT...LON 3789 8810 3788 8808 3785 8806 3783 8807
3782 8809 3780 8808 3771 8812 3766 8816
3760 8816 3748 8864 3763 8856 3777 8871
3784 8871 3791 8838
TIME...MOT...LOC 0108Z 243DEG 50KT 3782 8868 3766 8850 3751 8859
$$
ILC059-069-151-165-030145-
/O.CON.KPAH.TO.W.0069.000000T0000Z-250403T0145Z/
Hardin IL-Pope IL-Saline IL-Gallatin IL-
808 PM CDT Wed Apr 2 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
NORTHWESTERN HARDIN...NORTHEASTERN POPE...SALINE AND GALLATIN
COUNTIES...
At 808 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located along a
line extending from near Galatia to near Harrisburg to 9 miles
northeast of Dixon Springs, moving northeast at 60 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation. This storm has a history of
producing damage. Take shelter now!
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Equality, Galatia, and Eldorado around 815 PM CDT.
Ridgway and Shawneetown around 820 PM CDT.
Other locations impacted by these tornadic storms include Old
Shawneetown, Omaha, Karbers Ridge, Muddy, Raleigh, Junction, and
Eddyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3789 8810 3788 8808 3785 8806 3783 8807
3782 8809 3780 8808 3771 8812 3766 8816
3760 8816 3748 8864 3763 8856 3777 8871
3784 8871 3791 8838
TIME...MOT...LOC 0108Z 243DEG 50KT 3782 8868 3766 8850 3751 8859
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
DWS073
WWUS53 KPAH 030137
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
837 PM CDT Wed Apr 2 2025
ILC059-069-151-165-030147-
/O.EXP.KPAH.TO.W.0069.000000T0000Z-250403T0145Z/
Hardin IL-Pope IL-Saline IL-Gallatin IL-
837 PM CDT Wed Apr 2 2025
...THE TORNADO WARNING FOR NORTHWESTERN HARDIN...NORTHEASTERN POPE...
SALINE AND GALLATIN COUNTIES WILL EXPIRE AT 845 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until midnight CDT for southern,
south central and southeastern Illinois...southwestern Indiana...and
northwestern Kentucky.
&&
LAT...LON 3789 8810 3788 8808 3785 8806 3783 8807
3782 8809 3780 8808 3771 8812 3766 8816
3760 8816 3748 8864 3763 8856 3777 8871
3784 8871 3791 8838
TIME...MOT...LOC 0137Z 241DEG 41KT 3797 8833 3781 8815 3766 8824
$$
DWSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Apr 2, 4:09 PM CDT, 3 hours 45 minutes earlier. Its key messages:
- A major severe weather outbreak is anticipated this afternoon and evening, possibly into the overnight; strong tornadoes, very large hail, and damaging winds are expected.
- Ahead of the storms, very strong south winds will continue to gust 40-55 mph at times today.
- Historically high forecast rainfall amounts of up to a foot will lead to significant and widespread flooding Wednesday through Sunday.
- Additional rounds of severe storms are possible Thursday and especially Friday night into Saturday.
Area forecast discussion, Apr 2, 4:09 PM CDT, 3 hours 45 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
409 PM CDT Wed Apr 2 2025
.KEY MESSAGES...
- A major severe weather outbreak is anticipated this afternoon
and evening, possibly into the overnight; strong tornadoes,
very large hail, and damaging winds are expected.
- Ahead of the storms, very strong south winds will continue to
gust 40-55 mph at times today.
- Historically high forecast rainfall amounts of up to a foot
will lead to significant and widespread flooding Wednesday
through Sunday.
- Additional rounds of severe storms are possible Thursday and
especially Friday night into Saturday.
&&
.UPDATE...
Issued at 409 PM CDT Wed Apr 2 2025
As noted in the previous SWOMCD a few discrete supercells have
formed in west Tennessee in a very favorable environment for
tornadoes. The PAH VWP shows about 340 m2/s2 of 0-1km SRH LAPS
and SPC mesoscale analysis shows about 2500 J/kg of MLCAPE with
temperature working into the 80s. Cell clusters to the west of
the area in Missouri have not maintained strong organization yet
but bowing segments are beginning to become evident in northern
Arkansas on cells that have a trajectory into southeast
Missouri. The general expectation is low level shear will
become stronger over the next two to three hours as this
activity approaches posing a significant risk for tornadoes, and
potentially strong tornadoes as well as an evolving risk for
damaging winds and large hail.
&&
.DISCUSSION...
Issued at 106 PM CDT Wed Apr 2 2025
Rare and dangerous pattern emerges with particularly
dangerous severe weather and flash flood threats through
Saturday...
A dangerous severe weather situation is developing across the
region this afternoon. Thunderstorms are increasing in intensity
across MO/AR amid subtle ascent from the right exit region of a
130-140 kt jet max to the northwest with a weak embedded
shortwave. Cloud tops are cooling on this activity to the west
and the more subtle lift and shear orientation have kept this
activity more discrete so far.
Rich and deep boundary layer moisture is streaming in from the
lower Mississippi where dewpoints are in the 70s with 7.5-8.0
C/km mid level lapse rates. VWP and model deep layer shear is
45-55kt and 0-1km shear is 31-35 kts with a long looping
hodograph giving 0-1km SRH around 300-350 m2/s2. A weakening
capping inversion is holding off a line of showers that have
formed from Fulton to about Mt. Vernon, IN. We expect this cap
will hold until the upper trough gets a little closer.
The storms in MO/AR will enter an increasingly volatile and
likely increase in intensity. STP values of 3-7 are anticipated
as this broken line of storms approaches. Mixed modes with
clusters of storms, bow echoes and supercells are expected. Each
of which could pose a tornado or significant damaging wind
threat. Destructive tornadoes (EF3+) would be entirely possible
in this parameter space and SPC has highlighted they expect EF3+
tornadoes somewhere in the ongoing High Risk area which
includes much of the Paducah CWA. Rainfall rates will be extreme
as precipitable water values reach 1.9" to 2.0" inches which is
more than 0.3" more than climatological record. With the very
steep lapse rates initially very large hail will also be
possible.
This activity should be strong enough to form cold pools
sufficient to push the cold front behind these storms all the
way through despite the parallel upper level flow. However
continued large scale ascent during the day Thursday will keep
rain and thunderstorms possible although the risk of severe
weather should be mitigated somewhat as actual surface based
instability should be limited making hail the main threat if
things go like they are anticipated.
Friday the surface front shifts back west across the area
putting the region in 68-71 degree dewpoints. We end up in the
right exit region of a broad jet max with a trough over the
intermountain west. More vigorous thunderstorms with tornado,
wind, hail risk will then develop in the late afternoon and
evening with especially heavy rain, with PWATs back above 1.8".
The actual upper trough then moves through Saturday bringing a
continued severe risk. From Friday into Saturday midday may be
the heaviest rain of the event. The new forecast maintains storm
total precip over 10 inches across most of western Kentucky,
with 6-8 inches to the northwest and north of there.
Significant, and potentially catastrophic impacts remain
entirely possible and are likely somewhere in the watch area. We
maintain a PDS flash flood watch through the duration for this
event.
A cold front sweeps through Saturday putting us in a cooler and
much less chaotic airmass and pattern.
&&
.AVIATION /18Z TAFS THROUGH 18Z THURSDAY/...
Issued at 1143 AM CDT Wed Apr 2 2025
High based cumulus and strong south to southwest winds will
continue through the afternoon. A cluster of strong to severe
storms will move east through the afternoon. Very strong winds
and isolated tornadoes will be possible with the area of storms.
Light to moderate rain will persist behind the front through
most of the TAF period.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Wind Advisory until midnight CDT tonight for ILZ075>078-
080>094.
Flood Watch through Sunday morning for ILZ075>078-080>094.
MO...Wind Advisory until midnight CDT tonight for MOZ076-086-087-
100-107>112-114.
Flood Watch through Sunday morning for MOZ076-086-087-100-
107>112-114.
IN...Wind Advisory until midnight CDT /1 AM EDT/ tonight for INZ081-
082-085>088.
Flood Watch through Sunday morning for INZ081-082-085>088.
KY...Wind Advisory until midnight CDT tonight for KYZ001>022.
Flood Watch through Sunday morning for KYZ001>022.
&&
UPDATE...JGG
DISCUSSION...JGG
AVIATION...JGGHazardous weather outlook, Apr 2, 1:19 PM CDT, 6 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY 119 PM CDT Wed Apr 2 2025 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-031830- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 119 PM CDT Wed Apr 2 2025 /219 PM EDT Wed Apr 2 2025/ This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...This Afternoon and Tonight A major outbreak of severe storms with strong, long track tornadoes, very large hail, and damaging winds is expected across the Quad State this afternoon and evening, and possibly into the overnight hours. Storms will move to the northeast at 60-70 mph. The storms will eventually form into a line tonight, mainly over west Kentucky. The line may become stationary resulting in heavy rainfall and possibly some flooding problems. A Flood Watch is in effect for the entire region. A Wind Advisory is in effect for the entire region until midnight. South winds may gust 40 to 55 mph at times ahead of the storms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Multiple rounds of showers and thunderstorms with heavy rainfall are expected Thursday through Saturday night. A Flood Watch is in effect for this entire period. Significant flash flooding and rapid rises on area rivers are likely. River flooding is already forecast in some locations. The worst flash flooding threat will be Friday night through Saturday night. In addition, to the heavy rainfall and flooding concerns, severe storms will be possible over much of the region Thursday afternoon and night, and again Friday night into Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested tonight across the entire area and will likely be required as needed through Saturday. JGG
In the hours before
Local storm report, Apr 2, 7:25 PM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
725 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM Funnel Cloud 1 NE Bellmont 38.39N 87.90W
04/02/2025 Wabash IL Emergency Mngr
&&
BMLocal storm report, Apr 2, 7:36 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
736 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM Funnel Cloud 2 NNE Mount Carmel 38.44N 87.75W
04/02/2025 Wabash IL Emergency Mngr
&&
BMLocal storm report, Apr 2, 7:42 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
742 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM Funnel Cloud 2 SW Bone Gap 38.43N 88.02W
04/02/2025 Edwards IL Trained Spotter
&&
BMLocal storm report, Apr 2, 7:48 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
748 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM Tstm Wnd Gst Cape Girardeau 37.31N 89.55W
04/02/2025 M59 MPH Cape Girardeau MO ASOS
&&
BMLocal storm report, Apr 2, 7:50 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
750 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM Tstm Wnd Gst Morganfield 37.68N 87.92W
04/02/2025 M53 MPH Union KY Mesonet
&&
BMLocal storm report, Apr 2, 7:51 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
751 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM Tstm Wnd Dmg 4 SSW Hay-Wood City 36.95N 89.62W
04/02/2025 Scott MO 911 Call Center
Metal building destroyed.
&&The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:03 PM CDT | Tornado Warning | PAH | Hamilton, Jefferson, Wayne, White | 42 min |
| Apr 2, 7:04 PM CDT | Severe Thunderstorm Warning | PAH | Edwards, Wabash, Wayne, White | 41 min |
| Apr 2, 7:04 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, Hardin, Pope, Saline | 26 min |
| Apr 2, 7:10 PM CDT | Severe Thunderstorm Warning | PAH | Alexander, Johnson, Pulaski, Union | 50 min |
| Apr 2, 7:11 PM CDT | Tornado Warning | PAH | Edwards, Wabash | 34 min |
| Apr 2, 7:14 PM CDT | Severe Thunderstorm Warning | PAH | Edwards, Franklin, Hamilton, Jefferson, Saline, Wabash and 3 more | 46 min |
| Apr 2, 7:20 PM CDT | Tornado Warning | PAH | Jackson, Johnson, Union, Williamson | 40 min |
| Apr 2, 7:24 PM CDT | Tornado Warning | PAH | Gallatin, White | 51 min |
| Apr 2, 7:24 PM CDT | Tornado Warning | PAH | Alexander | 36 min |
| Apr 2, 7:28 PM CDT | Tornado Warning | PAH | Johnson, Union, Williamson | 47 min |
| Apr 2, 7:39 PM CDT | Tornado Warning | PAH | Edwards, Wabash, Wayne, White | 51 min |
| Apr 2, 7:41 PM CDT | Tornado Warning | PAH | Alexander | 34 min |
| Apr 2, 7:46 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, Hamilton, Saline, White, Williamson | 44 min |
| Apr 2, 7:53 PM CDT | Severe Thunderstorm Warning | PAH | Alexander, Hardin, Johnson, Massac, Pope, Pulaski | 52 min |
| Apr 2, 8:18 PM CDT | Severe Thunderstorm Warning | PAH | Edwards, Gallatin, Saline, Wabash, White | 42 min |
| Apr 2, 8:18 PM CDT | Tornado Warning | PAH | Massac, Pope | 42 min |
| Apr 2, 8:28 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, Hardin | 62 min |
| Apr 2, 8:32 PM CDT | Severe Thunderstorm Warning | PAH | Massac, Pope | 43 min |
| Apr 2, 8:37 PM CDT | Tornado Warning | PAH | Wabash, White | 38 min |
| Apr 2, 8:47 PM CDT | Tornado Warning | PAH | Massac, Pope | 28 min |
| Apr 2, 8:53 PM CDT | Flash Flood Warning | PAH | Edwards, Wabash, White | 6 hr |
| Apr 2, 9:09 PM CDT | Flash Flood Warning | PAH | Hardin, Pope | 6 hr |
| Apr 3, 11:11 AM CDT | River Flood Warning | PAH | Franklin, Williamson | 17 days |
| Apr 3, 11:11 AM CDT | River Flood Warning | PAH | Jackson | 22 days |
| Apr 3, 11:51 AM CDT | River Flood Warning | PAH | Gallatin, Wabash, White | 18 days |
| Apr 3, 12:39 PM CDT | River Flood Warning | PAH | Alexander, Jackson, Union | 9 days |
| Apr 3, 12:39 PM CDT | River Flood Warning | PAH | Alexander | 8 days |
| Apr 3, 12:45 PM CDT | River Flood Warning | PAH | Gallatin, Hardin | 21 days |
| Apr 3, 12:45 PM CDT | River Flood Warning | PAH | Hardin, Pope | 21 days |
| Apr 3, 1:48 PM CDT | River Flood Warning | PAH | Pulaski | 22 days |
| Apr 3, 1:48 PM CDT | River Flood Warning | PAH | Alexander, Pulaski | 23 days |
| Apr 3, 1:48 PM CDT | River Flood Warning | PAH | Massac, Pope | 19 days |
| Apr 3, 1:48 PM CDT | River Flood Warning | PAH | Pope | 19 days |
Nearby
Tornado Warnings in Illinois, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.